| Model Number |
7010 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
Event or Problem Description
It was reported shaft break occurred.A 3.0mm x 12mm quantum maverick balloon catheter was selected for use; however, during preparation, it was noted that the device fractured.The procedure was completed with a different device.There were no patient complications reported, and the patient condition was stable post-procedure.
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Device evaluated by mfr.: returned product consisted of an incomplete quantum maverick balloon catheter.Photo media is attached to the complaint record.Visual inspection revealed that at 44.5cm proximal from the midshaft bond, the hypotube was separated.There were numerous hypotube and shaft kinks to the device.Total device returned length was 80.3cm which failed to include the proximal end of the hypotube, strain relief, and the hub.No further damage or irregularity observed on the device.There was blood and contrast in the inflation lumen, blood in the guidewire lumen, and the balloon was tightly folded.Media reviewed depicted a hypotube separation to the complaint device as well as the devices outer box packaging confirming the reported events.Product analysis confirmed the reported break as there was separation to the device.
Event or Problem Description